Biconservative Hypersurfaces in E14 with Non-diagonalizable Shape Operator

Kayhan A., Turgay N. C.

Mediterranean Journal of Mathematics, vol.20, no.3, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 2023
  • Doi Number: 10.1007/s00009-023-02286-5
  • Journal Name: Mediterranean Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Keywords: Biconservative hypersurfaces, non-diagonalizable shape operator, Minkowski space, biharmonic isometric immersions
  • Istanbul Technical University Affiliated: Yes


In this paper, we study biconservative isometric immersions into Minkowski 4-space E14. We obtain the local classification of biconservative hypersurfaces with non-diagonalizable shape operator. As a result, we complete the local study of biconservative hypersurfaces of E14 initiated in Fu and Turgay (Int J Math 27:1650041, 2016). We also get some results considering the intrinsic properties of this class of hypersurfaces.